RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 1, Pages 111–124 (Mi mz5625)  

This article is cited in 1 scientific paper (total in 1 paper)

Curvature of a distribution

A. F. Solov'ev


Full text: PDF file (1228 kB)

English version:
Mathematical Notes, 1984, 35:1, 61–68

Bibliographic databases:

UDC: 513.8
Received: 12.03.1982

Citation: A. F. Solov'ev, “Curvature of a distribution”, Mat. Zametki, 35:1 (1984), 111–124; Math. Notes, 35:1 (1984), 61–68

Citation in format AMSBIB
\Bibitem{Sol84}
\by A.~F.~Solov'ev
\paper Curvature of a distribution
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 1
\pages 111--124
\mathnet{http://mi.mathnet.ru/mz5625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=738242}
\zmath{https://zbmath.org/?q=an:0553.53017}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 1
\pages 61--68
\crossref{https://doi.org/10.1007/BF01142297}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900012}


Linking options:
  • http://mi.mathnet.ru/eng/mz5625
  • http://mi.mathnet.ru/eng/mz/v35/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Berestovskii, “Geodesics and curvatures of special sub-Riemannian metrics on Lie groups”, Siberian Math. J., 59:1 (2018), 31–42  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:88
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020